Research Repository

Hermitian Forms and Inequalities for Sequences and Power Series of Operators in Hilbert Spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Hermitian Forms and Inequalities for Sequences and Power Series of Operators in Hilbert Spaces. Annals of West University of Timisoara - Mathematics and Computer Science, 55 (1). 63 - 86. ISSN 1841-3307

[img]
Preview
Text
AUVT.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (391kB) | Preview
Item Type: Article
Uncontrolled Keywords: Hermitian forms; Hilbert spaces; Bounded linear operators; Normal operators; Operator norm; Numerical radius
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 23 Aug 2018 04:15
Last Modified: 19 Aug 2019 06:36
URI: http://vuir.vu.edu.au/id/eprint/36628
DOI: https://doi.org/10.1515/awutm-2017-0005
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar